Translator Disclaimer
March 2018 Degeneration of period matrices of stable curves
Yu Yang
Kodai Math. J. 41(1): 125-153 (March 2018). DOI: 10.2996/kmj/1521424828

Abstract

In the present paper, we study the extent to which linear combinations of period matrices arising from stable curves are degenerate (i.e., as bilinear forms). We give a criterion to determine whether a stable curve admits such a degenerate linear combination of period matrices. In particular, this criterion can be interpreted as a certain analogue of the weight-monodromy conjecture for non-degenerate elements of pro-$\ell$ log étale fundamental groups of certain log points associated to the log stack $\overline{\mathcal{M}}_{g}^{log}$.

Citation

Download Citation

Yu Yang. "Degeneration of period matrices of stable curves." Kodai Math. J. 41 (1) 125 - 153, March 2018. https://doi.org/10.2996/kmj/1521424828

Information

Published: March 2018
First available in Project Euclid: 19 March 2018

zbMATH: 06912405
MathSciNet: MR3777391
Digital Object Identifier: 10.2996/kmj/1521424828

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • March 2018
Back to Top